# SDR AU960412

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- System (JASC): 3410 · Flight Environment Data
- Part: Pipe
- Condition: Distorted
- Location: Environment Data
- Stage of operation: IN
- Nature of condition: O, I, W
- Precautionary procedure: K

## Discrepancy

(AUS) INSTRUMENT STATIC SYSTEM PIPE BETWEEN ALTIMETER AND VSI KINKED INTHREE PLACES - PERSONNEL/MAINTENANCE ERROR
